# SDR QXEA200500774

- Difficulty date: April 14, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FORWARD FUSELAGE, FORWARD LOWER SKIN PANEL HAS ROCK CHIP PITTING DAMAGE AT STATION 349 TO 379 BETWEEN STRINGER 24R AND STRINGER 23L.  REPAIRED IAW HORIZON AIR EA R-53-311 AND REO 670-53-21-097.
